Alert archive / Nevada / Flash Flood Warnings in 2015
Flash Flood Warning 160, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Oct 18, 2015, 6:44 PM PDT for Clark County, Lincoln County, Nevada; Mohave County, Arizona. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2015, 6:44 PM PDT (01:44 UTC)
- Expired
- Oct 18, 2015, 9:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV
The radar
The Las Vegas radar (KESX), 103 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 6:45 PM PDT | FLASH FLOOD | 3 Sw Temple Bar, AZ | TEMPLE BAR ACCESS ROAD TEMPORARILY CLOSED BECAUSE OF FLOODING. REPORT VIA MOHAVE VALLEY DAILY NEWS. TIME ESTIMATED BASED ON RADAR. |
| Oct 18, 7:00 PM PDT | FLASH FLOOD | Apex, NV | MESQUITE PD REPORTED I-15 WAS CLOSED AT MILE MARKER 60 FROM APPROXIMATELY 700 TO 725 PM PDT TO CLEAR DEBRIS FROM THE ROAD CAUSED BY FLOODING. |
| Oct 18, 8:16 PM PDT | FLASH FLOOD | 1 S Overton, NV | SPOTTER REPORTS 3 FEET OF WATER FROM OVERTON WASH FLOWING OVER SR 169/MOAPA VALLEY BLVD |
| Oct 18, 8:16 PM PDT | FLASH FLOOD | 1 S Overton, NV | SPOTTER REPORTS 3 FEET OF WATER FROM OVERTON WASH FLOWING OVER SR 169/MOAPA VALLEY BLVD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 1.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 725 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1751 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
703
WGUS55 KVEF 190144
FFWVEF
AZC015-NVC003-017-190445-
/O.NEW.KVEF.FF.W.0160.151019T0144Z-151019T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
644 PM PDT SUN OCT 18 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MOHAVE COUNTY IN NORTHWESTERN ARIZONA...
NORTHEASTERN CLARK COUNTY IN SOUTHERN NEVADA...
SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL NEVADA...
* UNTIL 945 PM PDT/945 PM MST/
* AT 641 PM PDT /641 PM MST/...DOPPLER RADAR INDICATED THUNDERSTORMS
PRODUCING HEAVY RAIN OVER PREVIOUSLY SATURATED AREAS OF CLARK
COUNTY...ALONG I15 AND IN MOAPA VALLEY. THESE STORMS ARE CAPABLE
OF PRODUCING RAINFALL AT RATES IN EXCESS OF 3"/HR AT TIMES. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HENDERSON...NORTH LAS VEGAS...MESQUITE...BOULDER CITY...
LITTLEFIELD...BEAVER DAM...MOAPA TOWN...LAS VEGAS BAY...LAKE LAS
VEGAS...OVERTON...VIRGIN RIVER GORGE...THE MOTOR SPEEDWAY...MOAPA
VALLEY...ECHO BAY...BOULDER BEACH...BOULDER BEACH CAMPGROUND...
CALLVILLE BAY CAMPGROUND...HOOVER DAM...CALLVILLE BAY AND TEMPLE
BAR CAMPGROUND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 15 IN ARIZONA BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 15 IN NEVADA BETWEEN MILE MARKERS 60 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3700 11405 3700 11382 3620 11405 3602 11417
3591 11478 3608 11495 3643 11506 3665 11485
3685 11467 3684 11409
$$
PULLIN3 follow-up statements
920
WGUS75 KVEF 190353
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
853 PM PDT SUN OCT 18 2015
AZC015-NVC003-017-190445-
/O.CON.KVEF.FF.W.0160.000000T0000Z-151019T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-CLARK NV-LINCOLN NV-
853 PM PDT SUN OCT 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM PDT/945 PM
MST/ FOR NORTHWESTERN MOHAVE...NORTHEASTERN CLARK AND SOUTHEASTERN
LINCOLN COUNTIES...
AT 816 PM PDT /816 PM MST/...TRAINED WEATHER SPOTTERS REPORTED 3
FEET OF WATER FROM THE OVERTON WASH FLOWING OVER NV 169/MOAPA VALLEY
BLVD. THUNDERSTORMS HAVE DIMINISHED ACROSS THE WARNED AREA...HOWEVER
EXCESS RUNOFF REMAINS A THREAT OVER THE NEXT HOUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HENDERSON...NORTH LAS VEGAS...MESQUITE...BOULDER CITY...
LITTLEFIELD...BEAVER DAM...MOAPA TOWN...LAS VEGAS BAY...LAKE LAS
VEGAS...OVERTON...VIRGIN RIVER GORGE...THE MOTOR SPEEDWAY...MOAPA
VALLEY...ECHO BAY...BOULDER BEACH...BOULDER BEACH CAMPGROUND...
CALLVILLE BAY CAMPGROUND...HOOVER DAM...CALLVILLE BAY AND TEMPLE BAR
CAMPGROUND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 15 IN ARIZONA BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 15 IN NEVADA BETWEEN MILE MARKERS 60 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3700 11405 3700 11382 3620 11405 3602 11417
3591 11478 3608 11495 3643 11506 3665 11485
3685 11467 3684 11409
$$
PULLIN517
WGUS75 KVEF 190415
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
915 PM PDT SUN OCT 18 2015
AZC015-NVC003-017-190445-
/O.CON.KVEF.FF.W.0160.000000T0000Z-151019T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-CLARK NV-LINCOLN NV-
915 PM PDT SUN OCT 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM PDT/945 PM
MST/ FOR NORTHWESTERN MOHAVE...NORTHEASTERN CLARK AND SOUTHEASTERN
LINCOLN COUNTIES...
AT 914 PM PDT /914 PM MST/...VALLEY OF FIRE STATE PARK SERVICE
REPORTED THAT EXIT 75 ON I15 TO VALLEY OF FIRE ROAD IS CLOSED DUE TO
FLASH FLOODING. EXCESS RUNOFF REMAINS A THREAT OVER THE NEXT HALF
HOUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HENDERSON...NORTH LAS VEGAS...MESQUITE...BOULDER CITY...
LITTLEFIELD...BEAVER DAM...MOAPA TOWN...LAS VEGAS BAY...LAKE LAS
VEGAS...OVERTON...VIRGIN RIVER GORGE...THE MOTOR SPEEDWAY...MOAPA
VALLEY...ECHO BAY...BOULDER BEACH...BOULDER BEACH CAMPGROUND...
CALLVILLE BAY CAMPGROUND...HOOVER DAM...CALLVILLE BAY AND TEMPLE BAR
CAMPGROUND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 15 IN ARIZONA BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 15 IN NEVADA BETWEEN MILE MARKERS 60 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3700 11405 3700 11382 3620 11405 3602 11417
3591 11478 3608 11495 3643 11506 3665 11485
3685 11467 3684 11409
$$
PULLIN960
WGUS75 KVEF 190437
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
937 PM PDT SUN OCT 18 2015
AZC015-NVC003-017-190446-
/O.EXP.KVEF.FF.W.0160.000000T0000Z-151019T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-CLARK NV-LINCOLN NV-
937 PM PDT SUN OCT 18 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN MOHAVE...NORTHEASTERN
CLARK AND SOUTHEASTERN LINCOLN COUNTIES WILL EXPIRE AT 945 PM PDT...
HEAVY RAIN HAS ENDED AND FLOOD WATERS ARE RECEDING...AND ARE NO
LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3700 11405 3700 11382 3620 11405 3602 11417
3591 11478 3608 11495 3643 11506 3665 11485
3685 11467 3684 11409
$$
PULLINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 18, 3:35 PM PDT, 3 hours 9 minutes earlier.
Area forecast discussion, Oct 18, 3:35 PM PDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LAS VEGAS NV 335 PM PDT SUN OCT 18 2015 .SYNOPSIS...A BROAD LOW PRESSURE SYSTEM MOVING ACROSS CALIFORNIA AND NEVADA WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THIS EVENING...ALONG WITH A THREAT OF FLASH FLOODING. STORM COVERAGE WILL DIMINISH OVERNIGHT. ADDITIONAL UPPER LEVEL DISTURBANCES WILL PROVIDE UNSETTLED AND COOL CONDITIONS INTO THE MIDDLE OF THE COMING WEEK. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. A WIDE BAND OF THUNDERSTORMS EXTENDED FROM EASTERN SAN BERNARDINO UP THROUGH CLARK INTO LINCOLN COUNTIES THIS AFTERNOON. A SECONDARY BAND EXTENDED FROM CENTRAL INYO COUNTY UP THROUGH CENTRAL NYE COUNTY. THIS WAS GENERALLY PLAYING OUT AS FORECAST AND ONLY MINOR ADJUSTMENTS WERE NEEDED TO THE INHERITED POP/WX GRIDS. FOR THOSE TRYING TO FOLLOW THE SITUATION USING THE NWS LAS VEGAS RADAR...THE INTERMITTENT DATA OUTAGES ARE DUE TO A TELCO ISSUE AND THIS PROBLEM WILL NOT BE FIXED UNTIL MONDAY. THESE BANDS WILL CONTINUE PUSHING TO THE EAST THIS EVENING AHEAD OF VORT MAX EJECTING INLAND ASSOCIATED WITH THE BROAD INCOMING LOW WHICH WAS CENTERED OVER CENTRAL AND NORTHERN CALIFORNIA. CONVECTION WILL DIMINISH OVERNIGHT BEHIND THIS VORT MAX. A SHORTWAVE TROUGH OVER THE EASTERN PACIFIC NEAR 45N/135W WILL THEN DIVE DOWN THE BACK SIDE OF THE LOW PRESSURE SYSTEM MONDAY AND DIG IT TOWARD YUMA ARIZONA AS IT SPINS UP INTO A CLOSED LOW. THE SYSTEM WILL THEN CIRCULATE OVER THAT AREA THROUGH WEDNESDAY LEADING TO A CHANCE OF SHOWERS AND THUNDERSTORMS OVER MOHAVE...CLARK...LINCOLN AND EASTERN SAN BERNARDINO COUNTIES EACH DAY. TEMPERATURES WILL HOLD CLOSE TO CURRENT LEVELS...REMAINING A LITTLE BELOW NORMAL THROUGH THE MIDDLE OF THE WEEK. .LONG TERM...THURSDAY THROUGH SATURDAY. PATTERN SHOULD BECOME FAVORABLE FOR DRIER NORTHWEST FLOW...WHICH SHOULD HELP BRING RELIEF FROM A PROLONGED PERIOD OF UNSETTLED AND WET WEATHER. SHORTWAVES MOVING THROUGH THE FLOW COULD BRING ENHANCED WINDS TO THE REGION AT TIMES. OTHERWISE EXPECT CALMER AND SLIGHTLY WARMER CONDITIONS THAN THE FIRST HALF OF THE WEEK. && .AVIATION...FOR MCCARRAN...SOUTHWEST WINDS 12-16KTS WITH GUSTS TO 25. SHRA/TSRA WILL CONTINUE ACROSS THE LAS VEGAS VALLEY...INCLUDING IN AND AROUND THE KLAS TERMINAL THROUGH AT LEAST 01Z...PERSISTING A COUPLE EXTRA HOURS ON THE EAST SIDE OF THE VALLEY. CIGS OF 3-5K FEET ARE EXPECTED WITH THIS ACTIVITY ALONG WITH MOUNTAIN OBSCURATIONS. STORMS COULD BRING GUSTY WINDS IN EXCESS OF 35 KTS...AS WELL AS REDUCED VSBY...3 SM OR LESS...DUE TO HEAVY RAIN. SLIGHT CHANCES FOR SHRA/TSRA WILL CONTINUE THROUGH WEDNESDAY...MAINLY IN THE MOUNTAINS SURROUNDING THE VALLEY AND IN THE EASTERN CORRIDORS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...MULTIPLE BANDS OF SHOWERS AND SCATTERED THUNDERSTORMS HAVE DEVELOPED AND WILL CONTINUE TO PUSH TO THE EAST FOR THE REMAINDER OF THE AFTERNOON AND INTO EVENING...PARTICULARLY IN SOUTHERN NEVADA. ONE OR TWO OF THESE BANDS WILL PUSH INTO NORTHWEST ARIZONA DURING THE EVENING HOURS. GUSTS EXCEEDING 35 KTS ARE POSSIBLE WITH THUNDERSTORMS. CIGS WILL MAINLY BE 3K-6K FEET IN AND NEAR SHRA/TSRA OTHERWISE 6K-10K FEET. VSBY MAY BE REDUCED TO MVFR OR LOWER AND MOUNTAIN OBSCURATIONS ARE LIKELY IN AND NEAR ANY SHRA/TSRA. OUTSIDE OF TSRA EXPECT SOUTHWEST WINDS TO INCREASE TO 10- 20 KTS WITH GUSTS 20-30 KTS INTO THE EVENING. WINDS WILL BE LIGHTER ON MONDAY...AND MAINLY DIURNALLY DRIVE. CHANCES FOR SHRA/TSRA WILL CONTINUE INTO MID WEEK...MAINLY FROM LAS VEGAS EAST. && .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT EXPECTED ALTHOUGH SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && SHORT TERM...ADAIR LONG TERM...WOLCOTT AVIATION...CZYZYK FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Oct 18, 3:09 PM PDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
309 PM PDT SUN OCT 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM FLASH FLOOD 11 E HIKO 37.61N 115.02W
10/18/2015 LINCOLN NV LAW ENFORCEMENT
WATER FLOWING OVER US93 IS STARTING TO WASH
PAVEMENT OUT AT MILE MARKER 63. WATER
CROSSING ROAD AT NUMEROUS LOCATIONS.
&&
CFSLocal storm report, Oct 18, 4:01 PM PDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
401 PM PDT SUN OCT 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD HIKO 37.60N 115.22W
10/18/2015 LINCOLN NV LAW ENFORCEMENT
STATE ROUTE 318 AROUND HIKO WAS FLOODED.
WATER UP TO 6 INCHES DEEP FLOWING ACROSS THE
ROAD.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Oct 18, 4:54 PM PDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
454 PM PDT SUN OCT 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM FLASH FLOOD 6 WNW LENWOOD 34.92N 117.19W
10/18/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED DEBRIS ACROSS STATE ROUTE 58
WEST OF BARSTOW.
&&
JALocal storm report, Oct 18, 5:03 PM PDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
503 PM PDT SUN OCT 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM FLASH FLOOD 13 N YERMO 35.09N 116.84W
10/18/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED FORT IRWIN ROAD COVERED IN
NEARLY A FOOT OF MUD AND DEBRIS.
&&
JALocal storm report, Oct 18, 6:00 PM PDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
600 PM PDT SUN OCT 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD 5 ENE STOVEPIPE WELLS 36.63N 117.05W
10/18/2015 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS FLASH
FLOODING ACROSS CA HWY 190 EAST OF STOVEPIPE
WELLS.
&&
JPLocal storm report, Oct 18, 6:33 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
633 PM PDT SUN OCT 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 2 SSW MOAPA 36.65N 114.61W
10/18/2015 CLARK NV TRAINED SPOTTER
SPOTTER REPORTS HIDDEN VALLEY ROAD CLOSED
1.5 TO 2 MILES N/W OF I-15 DUE TO 4.5 FEET
OF WATER FLOWING OVER ROAD
&&
CFSThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 6:27 PM PDT | Areal Flood Advisory | VEF | Clark | 63 min |
| Oct 18, 6:58 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Oct 18, 7:18 PM PDT | Flash Flood Warning | VEF | Esmeralda, Nye | 3 hr |
| Oct 18, 7:45 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 30 min |
| Oct 18, 10:11 PM PDT | Flash Flood Warning | VEF | Esmeralda, Nye | 4 hr |
| Oct 18, 11:17 PM PDT | Areal Flood Warning | VEF | Clark | 6 hr |
| Oct 18, 7:28 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 47 min |
| Oct 18, 7:56 PM PDT | Flash Flood Warning | VEF | Mohave | 3 hr |
| Oct 18, 8:13 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 47 min |
| Oct 18, 8:33 PM PDT | Areal Flood Warning | VEF | Mohave | 24 hr |
| Oct 18, 8:59 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 46 min |
| Oct 18, 9:45 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 60 min |
Nearby
Flash Flood Warnings in Nevada, 2015Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.